MathSciNet Relay Station
MathSciNet bibliographic data
MR326413 (48 #4757) 46L15 (47D99)
Holub, J. R. On the metric geometry of ideals of operators on Hilbert space. Math. Ann. 201 (1973), 157–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement